Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: help sam K

Posted by JadeKelly on February 8, 2009, at 2:43:49

In reply to Re: help, posted by sam K on February 6, 2009, at 23:01:39

> hey Im good how about yourself? Ya I talk about pretty much everything to either my doctor or mom. My doc at first thought I was prodomal stage schizophreic, but I felt even worse on all the APs. Put me on haldol one time and I became schizo it seemed like. Super paranoid, I couldnt even walk around my house comfortably. But the strangeness I get is different than that. It's weird, but all this mental illness started after I did acid/lsd. I didnt really have many serious problems before it. (besides drug abuse and ya thats bad but I didnt suffer all day like depression and anxiety) I think I got a bit of everything or something. I do get hypomanic I think off some meds. However I dont respond to any meds for bipolar. I mean Ive tried lots of them, depakote, lithium, lamictal gabapentin. I feel like Im in some nightmare sometimes, and it even looks like it in my vision. I think thats from the lsd. I'm really used to it though, because its been going on for years now. I dont know how I put that off anymore. I mean if you saw the way I felt sometimes you'd be frightend, but somehow Im now scared by it anymore.
> well I'm gonna go to bed or something. I will message more later! cya thanks jade

Hi Sam!

For now I'm going to give you a personal example and who knows, maybe something will ring a bell:

My son has been Epileptic since 3, siezures very well controlled. He out grew his dose of Depakote and he had a grand mal seizure. Soon after, Bipolar 1 presented around age 16 and he had severe episodes lasting 24-48 hours each. He was hospitalized 3 times, the first they gave him Haldol. I've told every Doc since do not dare give that to my son again.

They gave him abilify, 20mg day, boy that fixed his aggressiveness. It also took away my son. He was paranoid, had to be in the same isle in the Grocery,etc. They would have left him that way!! I told them forget it. New med. Next was Risperdal, pretty much the same reaction. Took my son away. Finally I told them I wanted the mildest of the A/P's and they said that would be Seraquel, they faught it but we tried it. He takes 100mg. each morn and 200mg each night. Along with his depakote which he has to take anyway for his epilepsy. I don't recall right now any SERIOUS side effects although I'm sure I'm sure there were some mild ones. He was tired alot, so he takes half day of school and will do a 5 year program and thats how he gets his extra sleep. That way he gets out of school with his friends and can lead a normal life. As you can tell Seroquel was the ticket for him. He had 9 mos of rapid cycling BPolar "episodes" every 3 weeks os so. They came to an abrupt stop with the Seroquel. Then one day, a month or so after he started Seraquel, he said he felt happy, and seemed happy. I researched, and after the fact we found out that unbeknownst to most, Seraquel has A/D properties.

He has always been afraid of the dark, sees things in his room, is generally afraid to be left alone. He really most of the time is quite outgoing, as happy as any teenager, has a lot of fun and friends and lives a normal life. I am very proud of him. He's a fighter. (He has lung disease as well). He just never gives up and you would not know he wasn't like every other teen if you met him, except of course his gorgeous, exremely witty (bordering on perverse) sense of humor, has compassion for the underdog, can you tell I'm his mother? I geuss my point is Sam, you can overcome some things and learn to deal with others. It is NOT OK IMHO for you to be miserable & afraid. I know your Mom and Doc are taking good care of you.

I have the feeling what you are going through is not because you tried LSD once. Please don't look for reasons to blame yourself. Obviously regular drug use could have triggered this but you likely were predisposed anyway.

I don't remember what you're response to Seroquel was, but ask your Doc about it. Do you suffer from exremely angry out bursts? How old are you?

Just wondering.......Let me know Okay? Could mean something. Not trying to play Doc, just detective, lol.

~Jade

PS- go eat a fattening meal. Thats an order, please ;-)



Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JadeKelly thread:877382
URL: http://www.dr-bob.org/babble/20090203/msgs/878860.html